advertisement
Question
Posted by: sparkle | 2011/09/02

withdrawal?

Hi Doc. i take Venlor 225mg for about 4 years now. I renewed my prescription late so have missed 2 days of pills. I feel so weird today....tingling in my hands, I cant focus, feels like I have taking illegal drugs although I havent and my libido has gone thru the roof. Is this starting of withdrawal effects? Its hectic.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Usually one wouldn't expect quite such troublesome effects within 2 days, but it can happen.You will surely have re-started on the drug again, and these symptoms, if related to abrupt withdrawal from the drug, should subside soon. And in future, of course you will avoid having a sudden gap in taking the drug.
When you are to eventually stop taking it ( on the advice of your doc ) he/she should give you advice specifially on a gradual plan to cut down without problems recurring.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/09/03

Usually one wouldn't expect quite such troublesome effects within 2 days, but it can happen.You will surely have re-started on the drug again, and these symptoms, if related to abrupt withdrawal from the drug, should subside soon. And in future, of course you will avoid having a sudden gap in taking the drug.
When you are to eventually stop taking it ( on the advice of your doc ) he/she should give you advice specifially on a gradual plan to cut down without problems recurring.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement